# SDR COMA0470027

- Difficulty date: February 24, 2004
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 3,251 hours, 2,483 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Control Unit
- Part number: 47388904
- Part serial: 0111
- Condition: Malfunctioned
- Location: Avionics
- Part time: 1,154 hours, 893 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5660 FORWARD AND AFT LAV SMOKE WARNING.  REPLACED THE FIDEY CONTROL UNIT.
